# SDR DXTA2023061688850

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N216QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6077
- Aircraft time: 6,398 hours, 3,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 600319131
- Part serial: NA
- Condition: Defective
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN DOOR ACOUSTIC SEAL: LOUD SQUEAL ON CLIMB OUT CABIN WOULD NOT PRESSURIZE EXCESSIVE HEAT IN CABIN.NO CAS MESSAGES UNTIL 8000'  THEN  CABIN ALTITUDE.//CORRECITVE ACTION//REMOVED AND REPLACED MAIN DOOR ACOUSTIC SEAL. PRESSURIZED AIRCRAFT ON GROUND. OPS CHECK GOOD. REF CL-650 AMM 52-11-28 AND 52-11-00
